The Journal of the Indian Mathematical Society




The Journal of the Indian Mathematical Society

Publisher: Informatics Publishing Limited and The Indian Mathematical Society
Editor: Sudhir Ghorpade
Online ISSN: 2455–6475, Print ISSN: 0019-5839
Frequency: Quarterly

Description:

The Society began publishing Progress Reports right from 1907 and then the Journal from 1908 (The 1908 and 1909 issues of the Journal are entitled "The Journal of the Indian Mathematical Club"). From 1910 onwards,it is published as its current title 'the Journal of Indian Mathematical Society. The four numbers of the Journal constitute a single volume and it is published in two parts: numbers 1 and 2 (January to June) as one part and numbers 3 and 4 (July to December) as the second part. The four numbers of the Student are published as a single yearly volume. Only the research papers of high quality are published in the Journal.

Table of Contents

Vol 86, No 3-4 (2019)

Articles

New Separation Axioms in Bitopological Spaces
M. Abo-Elhamayel, Zabidin Salleh
 Vol 86, No 3-4 (2019), Pagination: 211-229
ABSTRACT |  PDF     Abstract Views: 24  |  PDF Views: 0
An Introduction of Theory of Involutions in Ordered Semihypergroups and their Weakly Prime Hyperideals
Abul Basar, Mohammad Yahya Abbasi, Sabahat Ali Khan
 Vol 86, No 3-4 (2019), Pagination: 230-240
ABSTRACT |  PDF     Abstract Views: 18  |  PDF Views: 0
Instability of MHD Fluid Flow through a Horizontal Porous Media in the Presence of Transverse Magnetic Field - A Linear Stability Analysis
M. S. Basavaraj
 Vol 86, No 3-4 (2019), Pagination: 241-258
ABSTRACT |  PDF     Abstract Views: 17  |  PDF Views: 0
Topological Vector Space Valued Measures on Topological Spaces
Surjit Singh Khurana
 Vol 86, No 3-4 (2019), Pagination: 259-271
ABSTRACT |  PDF     Abstract Views: 14  |  PDF Views: 0
Ideal Module Amenability of Triangular Banach Algebras
Ebrahim Nasrabadi
 Vol 86, No 3-4 (2019), Pagination: 272-285
ABSTRACT |  PDF     Abstract Views: 14  |  PDF Views: 0
Solving Uncertain Differential Equation with Fuzzy Boundary Conditions
T. D. Rao, S. Chakraverty
 Vol 86, No 3-4 (2019), Pagination: 286-295
ABSTRACT |  PDF     Abstract Views: 19  |  PDF Views: 0
A General Inversion Pair and ρ-deformation of Askey Scheme
Rajesh V. Savalia, B. I. Dave
 Vol 86, No 3-4 (2019), Pagination: 296-314
ABSTRACT |  PDF     Abstract Views: 15  |  PDF Views: 0
Oscillation Theory of First Order Differential Equations with Delay
Yutaka Shoukaku
 Vol 86, No 3-4 (2019), Pagination: 315-324
ABSTRACT |  PDF     Abstract Views: 18  |  PDF Views: 0
Core Rough Algebras and its Connection with Core Regular Double Stone Algebra
A. R. J. Srikanth, R. V. G. Ravi Kumar, G. V. S. R. Deekshitulu
 Vol 86, No 3-4 (2019), Pagination: 325-340
ABSTRACT |  PDF     Abstract Views: 18  |  PDF Views: 0
Numerical Study on the Effect of Angle of Inclination on Magnetoconvection Inside Enclosure with Heat Generating Solid Body
P. Umadevi, N. Nithyadevi, H. F. Oztop
 Vol 86, No 3-4 (2019), Pagination: 341-358
ABSTRACT |  PDF     Abstract Views: 25  |  PDF Views: 0